Panadol Actifast Caplet 500mg 20 Tablets

Panadol Actifast Caplet 500mg 20 Tablets - Health & Wellness

Panadol Actifast Caplet 500mg 20 Tablets

Regular price RM15.40 MYR
/
  • Free shipping within Pen. Malaysia for orders above RM100
  • Secure payments
  • In stock, ready to ship
  • Ready to ship March 2, 2023
Shipping calculated at checkout.

Panadol ActiFast caplets contain Paracetamol which relieves pain and fever.

The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief.

Like other Panadol products, Panadol ActiFast is gentle on your stomach.

Panadol ActiFast can be used for:

  • Headache
  • Migraine
  • Fever
  • Backache
  • Musculoskeletal Pain
  • Period Pain
  • Pain of Osteoarthritis
  • Toothache
  • Pain after Dental Procedures / Tooth Extraction
  • Pain after vaccination
  • Discomfort from colds, influenza and sore throats.

Product name: Panadol ActiFast

Product Quantity:  2 strips of 10 tablets

Product packaging: Each tablets seal individually

- Certified Kementerian Kesihatan Malaysia (Ministry of Health Approved)

- Each caplet contains: Paracetamol = 500mg

Made in Ireland

Approved by Drug Control Authority, Ministry of Health Malaysia (MOH). - Registration Number MAL20033521XZ

Disclaimer ALWAYS READ THE LABEL.

Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

- Panadol products contain paracetamol.

Do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever and symptoms of cold and flu and sleep medicines.

- If you have liver or kidney disease, consult your doctor before taking paracetamol.

- Do not take more than the recommended dose. Doing so may be harmful to your body, including causing damage to your liver.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

More from All Products
FREE GWP - Mamee Chef Rempah 4 Sekawan Single 25gm
Kara
RM999.00 MYR
Sale
Drypers Drypantz XL Mega 42s - Baby & Child
Drypers Drypantz XL Mega 42s
Drypers
Sale price RM31.99 MYR Regular price RM42.80 MYR Save RM10.81 MYR
Sale
Kara Coconut Cream 1L - Cooking & Baking
Kara Coconut Cream 1L
Kara
Sale price RM10.50 MYR Regular price RM12.00 MYR Save RM1.50 MYR
Sale
Drypers Wee Wee Dry L Mega 62s - Baby & Child
Drypers Wee Wee Dry L Mega 58s
Drypers
Sale price RM31.99 MYR Regular price RM48.80 MYR Save RM16.81 MYR
Sale
Drypers Drypantz L Mega 48s - Baby & Child
Drypers Drypantz L Mega 48s
Drypers
Sale price RM31.99 MYR Regular price RM42.80 MYR Save RM10.81 MYR
Recently viewed